MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOCATION REFERENCE PATCH KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LOCATION REFERENCE PATCH KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 2352
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib), a location reference patch kit was selected for use.One of the patches was dirty, and there seemed to be foreign object.Procedure was able to be completed successfully using another patch from the same package.No patient complications were reported.The device has been returned for analysis.
 
Additional Manufacturer Narrative
The backpatch was evaluated by boston scientific.Upon receipt at our post market quality assurance laboratory, the returned backpatch was visually damaged.Laboratory analysis determined that there was a microscopic piece of metal cause corrosion.Investigation was able to confirm the reported clinical observation of contamination.
 
Event or Problem Description

Brand Name
LOCATION REFERENCE PATCH KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LEAD-LOK INCORPORATED
804 airport way
sandpoint ID 83864
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19754985
Report Number2124215-2024-43973
Device Sequence Number12395143
Product Code DQK
UDI-Device Identifier00191506000813
UDI-Public00191506000813
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model Number2352
Device Catalogue Number2352
Device Lot Number0020025969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown